# SDR DALA2021111206972

- Difficulty date: November 10, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,398 hours, 21,617 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2013378) DURING INSPECTION FOUND ELONGATE HOLES AND MATERIAL EXPOSED ON WHEEL WELL ACCESS PANEL 193D. PANEL 193D WAS REPAIRED PER B737-800 SRM 53-40-70-2R PROCEDURE 1, REPAIR 1, TABLE 202 AND SRM 51-70-05-2R PROCEDURE 6, REPAIR 6.
